Mathematics of computation. Volume 66, Number 217, 1997
Contents of Volume 66, Number 217 View front matter and back matter from the print issue of this journal View front and back matter from the print issue All articles in this issue are available free of charge Locking-free finite element methods for shells Douglas N. Arnold; Franco Brezzi...
محفوظ في:
المؤلف الرئيسي: | American Mathematical Society |
---|---|
التنسيق: | مقال |
اللغة: | English |
منشور في: |
American Mathematical Society
2009
|
الموضوعات: | |
الوصول للمادة أونلاين: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/267 |
الوسوم: |
إضافة وسم
لا توجد وسوم, كن أول من يضع وسما على هذه التسجيلة!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|
مواد مشابهة
-
Mathematics of computation. Volume 66, Number 219, 1997
بواسطة: American Mathematical Society
منشور في: (2009) -
Mathematics of computation. Volume 66, Number 220, 1997
بواسطة: American Mathematical Society
منشور في: (2009) -
Mathematics of computation. Volume 66, Number 218, 1996
بواسطة: American Mathematical Society
منشور في: (2009) -
Journal of the American Mathematical Society. Volume 10, Number 4, 1997
بواسطة: American Mathematical Society
منشور في: (2009) -
Journal of the American Mathematical Society. Volume 10, Number 1, 1997
بواسطة: American Mathematical Society
منشور في: (2009)